Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Excessive hunger one day before and after getting periods, nausea, vomiting after eating. Suggestions?

i have a serious question about my health. usually 1 day before or a day after i get my period i go into a food rampage. almost like im in starvation mode and i go and eat alot of food. it scares me because sometimes i cant stop eating and when i finally do i get nauseaus or wanna throw up. Is this a common symptom for periods or is there something going on in my body?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Premenstrual symptoms present in a variety of ways and so long as your binge eating is not hampering your weight or health, you need not bother. At such a stage, try to eat more of dry fruits like walnut which provide satiety and less or almost no calories. Have plenty of fruits, fluids and fresh vegetables to help you ease out the situation. These are also better digested and thereby you will have lesser nausea. Hope your query has been answered. Wish you good health.
Answered: Mon, 30 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor